Dec 9, 2011
I have candadias and can not swollow the Atripla pill,so I crush it in order to take it,per my doctor. Am I'm still getting the needed dosage for HIV
Response from Dr. Henry
Good question- not advised to crush in general but some situations (like yours) dictate what needs to be tried/done. I would check your HIV level (if that is available) several weeks into it and hope that treatment of the oral candida infection improves your ability to swallow whole pills in the next several weeks. KH
Body fat and weight increase treatment
igA and Hiv -can be controlled?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.